# SDR UPS00234481

- Difficulty date: November 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LT AT BS 312 APPROX VERTICAL WEB OF TORQUE BOX.  VERTICAL WEB FOUND TO BE CRACKED BEYOND LIMITS IAW SRM 51-10-10.  REPLACED VERTICAL WEB 65-18415-49 IAW DRW 65-18415 AND SRM 51-30-3.  TO AID WITH REPLACEMENT OF VERTICAL WEB 65-18415-49, CHORD ANGLE REMOVED AND REINSTALLED IAW DRW 65-18415 AND SRM 51-30-2.
